About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 950482, 12 pages
http://dx.doi.org/10.1155/2012/950482
Research Article

A Fictitious Play Algorithm for Matrix Games with Fuzzy Payoffs

Department of Mathematics, Faculty of Science, Anadolu University, 26470 Eskişehir, Turkey

Received 2 February 2012; Accepted 6 August 2012

Academic Editor: Allan Peterson

Copyright © 2012 Emrah Akyar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emrah Akyar, “A Fictitious Play Algorithm for Matrix Games with Fuzzy Payoffs,” Abstract and Applied Analysis, vol. 2012, Article ID 950482, 12 pages, 2012. doi:10.1155/2012/950482